# SDR SIMA200620814

- Difficulty date: July 14, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING IMBV INSPECTION, GALLEY CENTER BEAM WAS FOUND TO BE CORRODED.  REMOVED THE CORROSION BY MAKING A CUT OUT AND FABRICATING A DOUBLER.  REPAIR DONE IAW EMB IC2006-145TR031 DATED JULY 11, 2006.  RETURNED AIRCRAFT TO SERVICE.  (M)
